# SDR 95ZZZX1416

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N802ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837002
- Engine: Lyc IO360C1C6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Washer Failed
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL QUICK DRAIN WOULD NOT SHUT OFF.  FOUND 2 PARTS OF STEEL WASHER IN QUICK DRAIN.  FOUND OTHER 2 PARTS OF WASHER IN PAN.  WASHER IS FROM JUST BELOW LEVER SLOT OF PUMP WHERE IT SLIDES OVER PUMP VERTICAL PLUNGER SHAFT.  THIS IS THE SECOND OCCURRENCE OF THIS FAILURE BY THIS OPERATOR (OTHER FAILED PUMP HAD 641 TSN).
